# SDR 96ZZZM1452

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Lt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15 FOUND CORROSION AT LEFT LAV AREA, LONGERON 18L.  REMOVED CORRODED AREA AND REPLACED WITH SPLICE PER SRM 53-05, FIGUER 25.
